# SDR SWIA201126192

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 20,167 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE OUT.  (SERVICE)  REPLACED ALL EMERGENCY BATTERY PACKS.  P/N 1: AD-2013-1A, S/N 1 OFF: 66825; P/N 2: 2013-1A, S/N 2 OFF: 64604; S/N 3 OFF: 74738; S/N 4 OFF: 71081.
